# SDR USAA2014061300005

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,134 hours, 24,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2029
- Condition: Inoperative
- Location: Cabin
- Part time: 42,131 hours, 24,014 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20 LT EMER LIGHT WILL NOT ILLUMINATE.  R & R EPSU IAW AMM 33-51-38-401 & SEAT HARNESS AS REQUIRED.
